# SDR 2008UALA06470

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR 2R THRESHOLD CORRODED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  STARTED REMOVING FASTENERS.  REMOVED DOOR SILL AND STARTED TO MFG NEW SILL.  INSTALLING FASTENERS.  CONTINUED INSTALLING FASTENERS AND MFG NEW FWD SPLICE ANGLES.  INSTALLING FASTENERS, STILL.  COMPLETED INSTALLING NEW THRESHOLD PAN.
